# SDR REXA2018120701194

- Difficulty date: October 20, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 26,581 hours, 17,500 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON SIDE SEAT RAIL FROM FS 847+16 TO 867, STRG 15R AT PAX CABIN. (SM)(CPAX)(TCI 53-20-233).
COMPLETE: SUMMARY OF NRC.00117, CORROSION LEVEL 2, SIDE SEAT RAIL FROM FS 847+16 TO 867, STRG 15R WAS REPLACED PER CRJ-900 AMM 53-00-49-400-801-A07.
